# SDR MWEA010567

- Difficulty date: April 11, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 59139311
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXIT DOOR HAS A HANDLE THAT OPENS INTERMITTENLY.  --  REMOVED AND REPLACED HOUSING ASSEMBLY.
